2019
Том 71
№ 8

All Issues

Kapanadze D. V.

Articles: 2
Article (Russian)

On the uniqueness of a solution of the inverse problem for a simple-layer potential

Kapanadze D. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 7. - pp. 892–899

We prove the uniqueness of solution of the inverse problem of single-layer potential for star-shaped smooth surfaces in the case of the metaharmonic equation Δv - K² v = 0. For the Laplace equation, a similar statement is not true.

Brief Communications (Russian)

On the uniqueness of a solution of the problem with oblique derivative for the equation Δ n v = 0

Kapanadze D. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 6. - pp. 835–841

We prove the uniqueness of a solution of the problem with oblique derivative for the equation Δ n v = 0.